# SDR UALA2010062202208

- Difficulty date: June 21, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 48,984 hours, 13,600 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP147
- Condition: Defective
- Location: O2 System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT O2 MASK STORAGE BOX TEST SW STIFF TO OPERATE.  REPLACED OXYGEN STORAGE BOX.  LEAK CHECKED FITTING.  NO LEAKS NOTED.
